# SDR IPXA2174057

- Difficulty date: June 11, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 10,961 hours, 6,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1281
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT INBD FLAP UPPER SKIN DOUBLER CHAFED AT SEVERAL AREAS.  ACCOMPLISHED REPAIR ON RT INBD FLAP UPPER SKIN BETWEEN RIB 11 AND RIB 16 AND BETWEEEN STR 2.2 AND STR 2.5 IAW SRM 57-50-00, FIG 205, PARA 4E.
